# SDR SIMA20220722002

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 4,344 hours, 2,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Worn
- Location: 1d
- Component: Installation, P
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP AT 1D IS WORN-C/A-RAR PHOTOLUMINESCENT STRIP AT 1D IAW ERJ 175 AMM 33-50-21. NO FUTHER DEFECTS NOTED. MEL RESTORED.
